Title: A mysterious Hungarian multiplication
Authors: Huylebrouck, Dirk * ×
Mecsi, Beatrix * #
Issue Date: Dec-2015
Series Title: The Mathematical Intelligencer vol:37 issue:4 pages:51-51
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
A mysterious Hungarian multiplication.pdf Published 164KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.